# SDR YENA20130826192

- Difficulty date: August 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 40,445 hours, 14,379 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320171
- Part serial: 56549
- Condition: Cracked
- Location: Cockpit
- Part time: 40,451 hours, 14,379 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN ANTI-ICE LT WINDSHIELD CAUTION MESSAGE CLIMBING THROUGH 10000 FT L WINDSHIELD HEAT INOPERATIVE. UPPER RT CORNER OF LT WINDSHIELD CRACKED SAW ELECTRIC CURRENT GO THOUGH THE TOP OF THE WINDSHIELD FROM RT TO LT.  R & R THE CAPTAIN`S WINDSHIELD IAW AMM TASK 56-11-11-000-001-A. OPS CHECEDK GOOD.
